MathSciNet Relay Station
MathSciNet bibliographic data
MR517867 (58 #24521) 60G35 (60J60)
Krylov, N. V.; Rozovskiĭ, B. L. Conditional distributions of diffusion processes. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 42 (1978), no. 2, 356–378, 470.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement